On the relationship between the lengths of orbits on k-sets and (k + l)-sets

Siemons, Johannes and Wagner, Ascher (1988) On the relationship between the lengths of orbits on k-sets and (k + l)-sets. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 267-274. ISSN 0025-5858

[img] PDF (on_the_relationship_between_the_lengths_of_orbits_on_ksets_and_(k+1)sets_1988.pdf)
Download (426kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Apr 2020 21:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/21054
DOI: 10.1007/BF02941383

Actions (login required)

View Item View Item